# SDR 20001012SH029

- Difficulty date: September 18, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N100SU
- Make and model: Cessna 172P
- Aircraft serial: 17275001
- System (JASC): 7130 · Engine Fireseals
- Part: Firewall
- Part number: 0553006209
- Condition: Cracked
- Location: Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKS WHERE ENGINE COWLING SHOCK MOUNTS ARE ATTACHED TO THE LOWER FIREWALL AND FIREWALL REINFORCEMENTS.  CRACKS APPEAR TO BE DUE TO THE AGE OF THE AIRCRAFT.  AIRCRAFT TT, 12,705 HOURS.  REPAIRS WERE MADE IAW CESSNA STRUCTURAL REPAIR MANUAL.  THIS IS A WELL MAINTAINED AIRCRAFT AND IS USED IN A FLIGHT TRAINING ENVIRONMENT.  (X)
